# SDR CA080806009

- Difficulty date: July 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2730 · Elevator Control System
- Part: Drive Assy
- Part number: C6CTM102827
- Condition: Stripped
- Location: Elevator
- Component: Screw Jack Assy, Dhav, C6CT10103
- Stage of operation: CL
- How discovered: O
- Nature of condition: Z, E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT AT 800 FEET ALTITUDE THE ACFT SUDDENLY STARTED TO SHAKE VIOLENTLY. THE PILOT ABORTED THE CLIMB, PROCEEDED STRAIGHT AHEAD FOR 4 MILES TO A LANDING STRIP AND LANDED SAFELY WITH NO INJURIES TO PERSONS ON BOARD. UPON INVESTIGATION AS TO THE CAUSE OF THE SHAKING IT WAS DISCOVERED THAT THE CLEVIS END P/N C4CM1956-11 HAD PULLED COMPLETELY OUT OF THE SCREW DRIVE P/N C6CTM1028-27 IN THE ELEVATOR SCREW JACK ASSY P/N C6CT1010-3. THIS ALLOWED THE TRIM TAP TO FLUTTER WHICH IN TURN CAUSED THE ELEVATOR TO FLUTTER INDUCING A VIOLENT SHAKING OF THE ACFT.
